Description
Product Description
HealthA2Z Nighttime Cold-Flu Relief, 24*8 Softgels, Value Package
HealthA2Z Nighttime Cold-Flu Relief is an over-the-counter medication that treats symptoms of the common cold and flu such as sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough. Relieves cold symptoms so you can sleep better.
Active Ingredients (in each softgel): Acetaminophen 325 mg, Dextromethorphan HBr 15 mg, Doxylamine succinate 6.25 mg
Uses temporarily relieves common cold and flu symptoms:
- cough due to minor throat & bronchial irritation
- sore throat
- headache
- minor aches and pains
- fever
- runny nose and sneezing
Why HealthA2Z Nighttime Cold-Flu Relief?
Multiple Symptom Relief
HealthA2Z Nighttime Cold-Flu Relief is an over-the-counter medication that treats symptoms of the common cold and flu such as sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough.
Better rest
HealthA2Z Nighttime Cold-Flu Relief helps to relieve your cold & flu symptoms, so you can get the rest you need
Contains Acetaminophen
Each HealthA2Z Nighttime Cold-Flu Relief softgel contains Acetaminophen 325 mg, a pain reliever, fever reducer.
Directions
- Take only as directed. Do not exceed 4 doses per 24 hours.
- Adults and children 12 years and over: 2 softgels with water every 4 hours.
- Children 4 to under 12 years: ask a doctor.
- Children under 4 years: do not use.
Reviews
There are no reviews yet.